SOP Transactions on Applied Mathematics
ISSN(Print):
2373-8472
ISSN(Online):
2373-8480
Email:
am@scipublish.com

Volume 2, Number 1, January 2015

S. Melliani*, L. S. Chadli and A. Harir
* Mathematics, Sultan Moulay Slimane University
pp.1-12, Pub.Date(Web): 2015-01-31 , DOI: 10.15764/AM.2015.01001
H. L. Tidke and R. T. More*
* Department of Mathematics, North Maharashtra University, Jalgaon
pp.13-19, Pub.Date(Web): 2015-01-31 , DOI: 10.15764/AM.2015.01002
Daniel R. Page*
* Computer Science, University of Manitoba, Winnipeg
pp.20-27, Pub.Date(Web): 2015-01-31 , DOI: 10.15764/APHY.2015.01003
Tanvir Prince* and Nieves Angulo
* Department of Mathematics, Hostos Community College, City University of New York
pp.28-36, Pub.Date(Web): 2015-01-31 , DOI: 10.15764/AM.2015.01004